# SDR SWAA2022012466581

- Difficulty date: June 2, 2017
- Submitted: January 25, 2022
- Operation: Air carrier
- Aircraft: N940WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36900
- Aircraft time: 27,760 hours, 16,552 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Corroded
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BIN STRAP CORRODED STA 807 TO 827 RBL19. / REMOVED AND REPLACED STRAP PER SRM 51-10-02 AND SRM 51-40-02
